Open Access

Estimations of isotropic moments of measures possessing the Lee-Yang property


Full Text

Coming Soon.





Article Information

TitleEstimations of isotropic moments of measures possessing the Lee-Yang property
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 1-4
MathSciNet MR1772229
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. V. Barbulyak and M. O. Melnyk, Estimations of isotropic moments of measures possessing the Lee-Yang property, Methods Funct. Anal. Topology 4 (1998), no. 4, 1-4.


BibTex

@article {MFAT77,
    AUTHOR = {Barbulyak, L. V. and Melnyk, M. O.},
     TITLE = {Estimations of isotropic moments of measures possessing the Lee-Yang property},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {1-4},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=77},
}


All Issues